Article citationsMore>>

W. Q. Chen, J. B. Cai, G. R. Ye and H. J. Ding, “On Eigen Frequencies of an Anisotropic Sphere,” Journal of Applied Mechanics, Vol. 67, No. 2, 2000, pp. 422-424. doi:10.1115/1.1303803

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top